# SDR COMA0470047

- Difficulty date: June 6, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 4,038 hours, 3,094 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5249 RT THRUST REVERSER UNSAFE CAUTION DURING T/O.  DEFERRED MAINT ON T/R PER MEL.
